# SDR AWXA200600364

- Difficulty date: February 8, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D5331025820201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK DISCOVERED LEFT A/C BAY FRAME 39 STR 35L INSIDE AND OUTSIDE ATTACH ANGLE ON WEB CRACK 2.6" IN LENGTH.  REMOVED AND INSTALLED NEW ATTACH ANGLES IN LT A/C BAY FS 39 STR35L IAW AIRBUS A320 SRM 51-72-11 PG 2 AND AIRBUS A320 SRM 51-42-11 PGS 22-23, 44-46 AND FIGS 5 AND 20.
